MathSciNet Relay Station
MathSciNet bibliographic data
MR2396954 47G10 (35J25 45B05 46N40 47A53)
Chandler-Wilde, Simon N.; Lindner, Marko Boundary integral equations on unbounded rough surfaces: Fredholmness and the finite section method. J. Integral Equations Appl. 20 (2008), no. 1, 13–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement